Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

Contents of Volume 21, Number 99

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
On the construction of discrete approximations to linear differential expressions
C. Ballester and V. Pereyra.
Math. Comp. 21 (1967), 297-302
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0228167
Parallel methods for the numerical integration of ordinary differential equations
Willard L. Miranker and Werner Liniger.
Math. Comp. 21 (1967), 303-320
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0223106
A fundamental solution for a biharmonic finite-difference operator
R. Bruce Simpson.
Math. Comp. 21 (1967), 321-339
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0226880
Numerical solution of the minimal surface equation
Paul Concus.
Math. Comp. 21 (1967), 340-350
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0229394
Split operator methods for hyperbolic systems in $p$ space variables
A. R. Gourlay and A. R. Mitchell.
Math. Comp. 21 (1967), 351-354
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0226885
A steady state phase change problem
A. Solomon.
Math. Comp. 21 (1967), 355-359
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0223117
On the relative efficiencies of gradient methods
John Greenstadt.
Math. Comp. 21 (1967), 360-367
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0223073
Quasi-Newton methods and their application to function minimisation
C. G. Broyden.
Math. Comp. 21 (1967), 368-381
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0224273
Quadratures with remainders of minimum norm. II
R. E. Barnhill and J. A. Wixom.
Math. Comp. 21 (1967), 382-387
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0223090
A modified Monte-Carlo quadrature. II
Seymour Haber.
Math. Comp. 21 (1967), 388-397
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0234606
Truncation errors in Padé approximations to certain functions: An alternative approach
David Elliott.
Math. Comp. 21 (1967), 398-406
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0227668
Calculations of integrals of products of Bessel functions
J. E. Kilpatrick, Shigetoshi Katsura and Yuji Inoue.
Math. Comp. 21 (1967), 407-412
Abstract, references and article information
Full-text PDF Free Access    
Bessel-function integrals needed for two classes of physics problems
Charles E. McQueary and R. Mack, Lawrence.
Math. Comp. 21 (1967), 413-417
Abstract, references and article information
Full-text PDF Free Access    
Rational approximations to the incomplete elliptic integrals of the first and second kinds
Wyman G. Fair and Yudell L. Luke.
Math. Comp. 21 (1967), 418-422
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0222348
Some limiting values and two error estimation procedures for power series approximations
Moshe Mangad.
Math. Comp. 21 (1967), 423-430
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0224751
Eigenvalues and eigenvectors of Hilbert matrices of order $3$ through $10$
Henry E. Fettis and James C. Caslin.
Math. Comp. 21 (1967), 431-441
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0223075
A note on the class number of imaginary quadratic fields
Raymond G. Ayoub.
Math. Comp. 21 (1967), 442-445
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0225749
A survey of equal sums of like powers
L. J. Lander, T. R. Parkin and J. L. Selfridge.
Math. Comp. 21 (1967), 446-459
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0222008
On the sum of the squares of two consecutive integers
Edward L. Cohen.
Math. Comp. 21 (1967), 460-465
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0222010
On the distribution of parity in the partition function
Thomas R. Parkin and Daniel Shanks.
Math. Comp. 21 (1967), 466-480
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0227126
Note on partitions modulo $5$
Morris Newman.
Math. Comp. 21 (1967), 481-482
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0227127
On first appearance of prime differences
L. J. Lander and T. R. Parkin.
Math. Comp. 21 (1967), 483-488
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0230677
Convergence of successive substitution starting procedures
A. C. R. Newbery.
Math. Comp. 21 (1967), 489-491
Abstract, references and article information
Full-text PDF Free Access    
Consecutive primes in arithmetic progression
L. J. Lander and T. R. Parkin.
Math. Comp. 21 (1967), 489-489
Abstract, references and article information
Full-text PDF Free Access    
A polynomial approximation converging in a lens-shaped region
Jay A. Leavitt.
Math. Comp. 21 (1967), 491-493
Abstract, references and article information
Full-text PDF Free Access    
Chebyshev expansions for integrals of the error function
Van E. Wood.
Math. Comp. 21 (1967), 494-496
Abstract, references and article information
Full-text PDF Free Access    
An integral representation for the modified Bessel function of the third kind, computable for large, imaginary order
James D. Lear and James E. Sturm.
Math. Comp. 21 (1967), 496-498
Abstract, references and article information
Full-text PDF Free Access    
Mixed Algebraic-exponential interpolation using finite differences
J. W. Layman.
Math. Comp. 21 (1967), 498-500
Abstract, references and article information
Full-text PDF Free Access    
Reviews and Descriptions of Tables and Books
Math. Comp. 21 (1967), 501-522
Abstract, references and article information
Full-text PDF Free Access    
Table Errata
Math. Comp. 21 (1967), 523-524
Abstract, references and article information
Full-text PDF Free Access    
Corrigendum
Math. Comp. 21 (1967), 525
Abstract, references and article information
Full-text PDF Free Access    
Notes
Math. Comp. 21 (1967), 525-526
Abstract, references and article information
Full-text PDF Free Access